| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text: device not returned for evaluation.
Event or Problem Description
It was reported leaking occurring was reported as a chemo spill and exposure to patient as well.Patient usually reported to answering service after hours or when patient was coming in to have disconnect and white powder residue was found on patient¿s skin.No involvement to the tubing connected to the lower end of the pump and no malfunction of the pump.5fu chemotherapy.It is unknown how much of chemo treatment patient received.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.